# SDR 00FDEA00092

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LWR AFT BODY OVERHEAT LIGHT ILLUM.  RED TAB PROCEDURE.  LIGHT OUT ON GROUND & SYS TEST GOOD.  REPEAT.
